# SDR SWIA200515294

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 1,876 hours, 1,188 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 611
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 3,427 hours, 2,219 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SSCU 1 FAULT STATUS MSG.REPLACED NR 1 SSCU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD  IAW MM 27-61-05.
